# SDR AWXA9500639

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND STRINGER CORRODED ON ITS SIDES AT STATION 360 STRINGER 27L.  REMOVED AND REPLACED STRINGER PER SRM 53-10-2.  (M)
